# SDR CALA2023022200500

- Difficulty date: February 20, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30352
- Aircraft time: 83,877 hours, 20,142 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: 146N6603183
- Condition: Corroded
- Location: Sta1410
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0478) AFT CARGO DOOR LOWER INTERCOSTAL HAS CORROSION ON AFT SIDE, JUST FWD OF LOWER SERVICE LIGHT ASSY AT APPROX STA 1410 (MARKED). STREAMER ATTACHED. TRANSCRIBED FROM HAECO N/R 928 2570 REMOVED CORROSION AFT CARGO DOOR INTERCOSTAL, ORIG MAT THICKNESS 146N6603-183 IAW B757-200 SRM 51-40-02 & BAC DWG 146N6603 REV C. .063, REMOVED .009, REMAINING .054. 100% LOSS ON WEB BEHIND INTE REMOVED & REINSTALL LIGHT PANEL TO F.O.M IAW B757-200 SRM 51-40- RCOSTAL. OUT OF LIMITS IAW B757-200 SRM 52-30-02. LOCATED DRILLE 02. HAECO REF GSO MECH V932655 INSP QC466 D AND INSTALLED NEW WEB & INTERCOSTAL PN 146N6606U286 &
